English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On polynomials orthogonal to all powers of a given polynomial on a segment

Pakovich, F. B. (2005). On polynomials orthogonal to all powers of a given polynomial on a segment. Bulletin des Sciences Mathématiques, 129(9), 749-774.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Pakovich, Fedor B.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2005
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 255603
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Bulletin des Sciences Mathématiques
  Alternative Title : Bull. Sci. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 129 (9) Sequence Number: - Start / End Page: 749 - 774 Identifier: -